# SDR DALA2019032902004

- Difficulty date: March 29, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 60,612 hours, 22,215 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1006628) DURING INSPECTION FOUND CRACKED FRAME LOC. BS 500A AND STR 8R AT PASSENGER CABIN. REPAIRED FRAME LOC. BS 500A AND STR.8R AT PASSENGER CABIN AS PER PRI 576321-14AD REV.0,1,2 AND ERA 576321-14AD REV. ORIGINAL.
